# SDR FDEA200812095113

- Difficulty date: December 9, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- Aircraft time: 39,529 hours, 28,335 cycles
- Engine: Pwa JT9D7R4E1
- Engine time: 21,786 hours, 9,930 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE REVERSER UNLOCK ECAM AT ABOUT 60 KTS ON TAKEOFF.  ACN RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-C CATEGORY: C EXPIRATION: 14 DEC 08.  FOUND NR 2 ENGINE LT REVERSER STOW SWITCH FALLING OFF CAM WHILE SHAKING WIRES FOR T/S.  DUPLICATED UNLOCK LIGHT.  ADJUSTED SWITCH PER A310-200 MM 78-31-18-4.  RAN REVERSER SEVERAL TIMES, OPS CHECK GOOD.  NOTED 5 GOOD LEGS.
